# SDR I5PA2025090519303

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 68,893 hours, 18,545 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: L376612
- Part serial: 0934001
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER INOPERATIVE.   R & R RT OTBD T/R IAW AMM, OPS CHECK NORMAL.
